m+Medelevator.RU
← Поиск публикаций
Lancet (London, England) · 2002

Fatal non-cardiogenic pulmonary oedema after intravenous non-ionic radiographic contrast.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Paul R E, George Grizelda

Аннотация

Life-threatening reactions to radiographic contrast media are rare. We describe a case of fatal non-cardiogenic pulmonary oedema, after use of iopamidol, a widely used, low osmolar, non-ionic, radiographic contrast medium. A woman with a history of bladder tumour who had haematuria was referred for an intravenous urogram. After intravenous injection of 100 mL iopamidol, the woman became short of breath, and a chest radiograph showed severe pulmonary oedema. She was treated but subsequently died. The pathogenesis of contrast-induced, non-cardiogenic pulmonary oedema is unclear, and treatment differs from that for cardiogenic pulmonary oedema.

Предметные рубрики MeSH